Question & Question: Does my diabetes medication cause my hair to shed?


young woman with hair loss, problems

Photo credit: Camarena / Image source / Corbis

Hello Dr. Maclin, I am 35 years old and have had diabetes for a few years. It feels like my doctor has been pouring diabetic medicine since my doctor. What do you think is going on and what should you do?

Dr. Maclin:

Great question! First and foremost, it is important to keep your diabetes under control if your hair is shaking. So don't even get rid of your diabetes medication now. Yes, it is possible that your diabetic medicine may cause your hair to shed. There are about 300 medications that can cause the entire cut all over the head, which are for internal reasons, such as medication, low iron or a thyroid problem. Have your doctor do blood tests.

However, if you have short and long strands, your hair can simply break down. This is due to external hair reasons, such as too much chemical relaxant over previously relaxed hair, too much heat or too much coming and brushing.


Regardless of the underlying reason for the loss of your hair, the BellaNutri hair supplement is natural and works from the inside of your body to stimulate your living roots. BellaNutri will not only help shave your hair, but also grow your hair thicker. longer and healthier. Also after more than a year of research on the nutrient, ganoderma of a Chinese mushroom, we have found tremendous health benefits that can naturally help your sugar levels in an effort to rid you of your diabetes. again. The ganoderma has been added to organic coffee, green tea and hot cocoa for easier intake and is delicious! It also helps with high blood pressure, high cholesterol, acne and weight loss. You can visit the BellaNutri supplement and healthy coffee at www.drmaclin.com (click on shop bella). And once you get started, I will personally help you with any questions !!

Leave a Reply

Your email address will not be published. Required fields are marked *